# SDR MK1Y20200407009

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 115,381 hours, 21,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE FOUND DENT ON FUSELAGE SKIN AT STA 434, STR 38R-39R, DENT DIMENSION 8.5" X 2.0" X 0.1", A/Y = 20.
